# SDR USAA2012030600006

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,116 hours, 41,244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG DIRTY SOCK SMELL ON AIRCRAFT IN DESCENT BELOW 6,000 FEET LANDING.  MAINTENANCE ACCOMPLISHED J/C 03L00021001, "737 TROUBLESHOOT CABIN ODOR".  J/C 03L00036001 NOT REQUIRED.  REMOVED AND REPLACED HEPA FILTERS PER J/C 03L00021001.  FOUND SEPARATED A/C DUCT IN FORWARD CARGO BIN AFT CEILING LT SIDE.  RE-SECURED DUCT CLAMP.  LEAK CHECK GOOD.  NO SMELLS NOTED.
